Research Repository

Fuzzy-model-based D-stability and nonfragile control for discrete-time descriptor systems with multiple delays

Li, F, Shi, Peng, Wu, L and Zhang, X (2014) Fuzzy-model-based D-stability and nonfragile control for discrete-time descriptor systems with multiple delays. IEEE Transactions on Fuzzy Systems, 22 (4). 1019 - 1025. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Takagi-Sugeno fuzzy systems; T-S
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Mar 2018 22:40
Last Modified: 18 Sep 2019 06:34
URI: http://vuir.vu.edu.au/id/eprint/35829
DOI: https://doi.org/10.1109/TFUZZ.2013.2272647
ePrint Statistics: View download statistics for this item
Citations in Scopus: 182 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar